# SDR AALA20150211015

- Difficulty date: February 12, 2015
- Submitted: February 12, 2015
- Operation: Air carrier
- Aircraft: N770AN
- Make and model: Boeing 777223
- Aircraft serial: 29578
- Aircraft time: 64,796 hours, 8,246 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Door
- Part number: 135W10017
- Condition: Damaged
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO DOOR DENTED AT LE, 10 INCHES UP FROM LOWER EDGE.  DAMAGED AREA  REPAIRED IAW SRM 52-30-01-2R REPAIR 17 FIG 202.
